# SDR AALA202409236358

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,949 hours, 16,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SERVICE PANEL:  1R DOOR LOW PRESSURE LIGHT ILLUMINATED DOOR. SERVICED 1R DAMPER.
